MathSciNet Relay Station
MathSciNet bibliographic data
MR1606345 35L65 (35B35 35D05)
Hu, Jiaxin The Riemann problem for a resonant nonlinear system of conservation laws with Dirac-measure solutions. Proc. Roy. Soc. Edinburgh Sect. A 128 (1998), no. 1, 81–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement